# SDR AALA20120807008

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 99,960 hours, 16,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT STATION 434 BETWEEN STRINGERS 33 TO 35 LEFT.  INSTALLED EXTERNAL DOUBLER PER EA B767-53-015392.
